Indian Journal of Psychological Medicine

CASE REPORT
Year
: 2014  |  Volume : 36  |  Issue : 3  |  Page : 344--345

Unilateral galactorrhea associated with low-dose escitalopram


P Bangalore Ravi1, KG Guruprasad2, Chittaranjan Andrade3 
1 Department of Psychiatry, NMC Speciality Hospital, Al-Ain, United Arab Emirates
2 NMC Speciality Hospital, Abu Dhabi, United Arab Emirates
3 Department of Psychopharmacology, National Institute of Mental Health and Neurosciences, Bengaluru, Karnataka, India

Correspondence Address:
Chittaranjan Andrade
Department of Psychopharmacology, National Institute of Mental Health and Neurosciences, Bengaluru - 560 029, Karnataka
India

Galactorrhea is a rare adverse effect of selective serotonin reuptake inhibitor treatment. We report a 27-year-old woman who developed unilateral breast engorgement with galactorrhea 18 days after initiation of escitalopram (10 mg/day). The symptom remitted 7 days after withdrawal of escitalopram and did not subsequently recur during maintenance therapy with agomelatine (25 mg/day).


How to cite this article:
Ravi P B, Guruprasad K G, Andrade C. Unilateral galactorrhea associated with low-dose escitalopram.Indian J Psychol Med 2014;36:344-345


How to cite this URL:
Ravi P B, Guruprasad K G, Andrade C. Unilateral galactorrhea associated with low-dose escitalopram. Indian J Psychol Med [serial online] 2014 [cited 2020 Jan 26 ];36:344-345
Available from: http://www.ijpm.info/article.asp?issn=0253-7176;year=2014;volume=36;issue=3;spage=344;epage=345;aulast=Ravi;type=0